MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, patient developed right breast infection post implant of galaflex thereby underwent excision of mesh.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Infection is a known inherent risk of surgery and is listed in the adverse reactions section of the instructions-for-use, supplied with the device as a possible complication.The warnings section states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in april 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2024 patient underwent bilateral breast implant exchange neosubpectoral pocket procedure with implant of galaflex scaffold to the lower poles.It was reported, the mesh was cut in half, used bilaterally and 5 days post implant of the mesh patient diagnosed with infection only in the right breast.As reported on (b)(6) 2024 the mesh was removed, and patient underwent second surgery for exploration, washout and debridement on (b)(6) 2024.Patient was on oral and iv antibiotics by infectious disease physicians.Antibiotics stopped on (b)(6) 2024 and picc line removed (b)(6) 2024.It was also reported that patient is scheduled for a right breast augmentation, imf incision, subpectoral pocket and right breast lower pole support with galaflex on (b)(6) 2024.

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20630441
Report Number1213643-2024-00529
Device Sequence Number20697592
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041(17)250630(10)LXHQ0008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot NumberLXHQ0008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale